# SDR MASA2011092663746

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,772 hours, 14,184 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CELING FLOOD LIGHT INOP ROW 10.  RELAMPED FLOOD LIGHT.
